Post to Forum

Under eye bags after Botox to glabella and upper forehead.

  • AZJamie
  • Columbus, GA
  • 2 years ago

Last week I had Botox to my upper forehead and I had just a few slight lines left in my lower forehead after a week.  So yesterday I went back and my dr who is a board certified anesthiaologist said I needed to have my glabella injected to purport my forehad and it would take care of the wrinkles in the lower forehead.   I had originally had 8 units in my upper forehead, and then she added 8 units to my glabella.   When I woke up this morning, my eyes were numb and tingly and I have massive bags under my eyes.  I have NEVER had bags under my eyes. I called the office and she said it was normal and she would call me in a few days.      Ive went thought the forum and seen lots of posts about crows feet, but not much on under eye bags after the forehead and glabella were treated.  Is this common and will the bags go away?  I've worried myself sick.   I'm 34 and this was my 1 st botox experience.  I should also note the sides of my nose are numb too making me think the Botox ran down from my glabella into my eye sockets.

Comments (37)

Sort by

How are your eyes now? I have tge same issues with my eyes 2 m9nths later still:(
  • Reply
Bags are better at 8 months, however, my glabella area is caved in causing a permanent frown. Waiting for those muscles to "wake" up again hopefully they will. I hate botox!!!!!
  • Reply
Hey im sorry to hear that! My eye still have the bags and super dark. Its been two months since my injection. You had the same eye issues but it did get better then? I had 20 units if dysport to my glabella area only.
  • Reply
-:- Message from RealSelf staff -:-

This comment does not follow our Community Guidelines and/or Terms of Service. We reserve the right to remove any post for any reason.
  • Reply
Hi, I'm so glad that u went ahead and did surgery. I'm so happy for you. Praying for your speedy recovery from your surgery. Take care!
  • Reply
This is a common problem among most of the patients. I think firstly you should search for some other doctor if having problems even now. This problem is usually due to some sort of allergies which hadn't recognized by your doctor earlier. Just be careful for future.
  • Reply
Thank you for comments and time What is weird is the facial pain . . . Never experienced before so scared Thank you and hope you all heal.
  • Reply
Hi I just had my forehead done and glabella area and I am experiencing the same thing eylid droop and bags under eyes - it has been 9 days This has never happened to me before I have been getting botox for my elevens for three years with nice results never did my forehead and really did not need too Injector used 20 units on while forehead so she said it was conservative. I actually have pain under eyes not sure if from droop or muscles overcompensating Did your eye bags heal eventually? I hope so I am so depressed and scared over this
  • Reply
It's been 20 months since my original post. I eventually had a droopy eyelid and it has corrected itself. The bags are still more pronounced than they ever were before botox, but they improved a tiny bit. It took almost 6 months for the eyelid to correct itself. I have come to believe that either I had an old batch of botox or that I am just not a good candidate for it. I have not tried it since, and never will. Good Luck.
  • Reply
Hey Darlene, I got injected in crows feet and top of cheeks plus under each eye. It was my first time. It has been 16 months and my bags are the same. I believe they are festoons, on top of my cheeks. My cheeks dropped so I had saggy jowls until I started facial exercises and they lifted, but my eyes are not better. My muscles are still weak. I do believe eventually by doing facial excercises they will tighten up. I'm not sure if they will ever be the same like before Botox. I hate everyday of my life that I touched that poison. My life has changed dramatically. I lost alot of volume in my face. Plus I lost weight. So my appearance has changed alot. Mayb since u didn't get injected under the eyes you should heal.
  • Reply
Hi screwedup im into my 10 month mark and no change at all for me. I hate botox and never ever will touch this crap again!
  • Reply

Help! I too had Dysport and Radiesse around my eyes:( I look awful. I have bags and dark circles now which I have never had at all before. Please some one tell me it will go away???! I'm 10 weeks after and noticed it at about the 6th week. Please someone help me. I'm a 37 male and look 50 now. I'm so dissapointed in myself for being so vain. Is this the punishment?

  • Reply
Did you get better, I am also 10 weeks out with the same thing.
  • Reply
Well, Its just a part of the treatment and it will surely get better with time. You got 8 more units, and that might be the reason you are suffering from it. But don't worry, It ll be fine for sure.
  • Reply

Hello all, I had also had regular botox for crows feet for the last couple of years...I am 41. On the last time in I complained of tiny wrinkles under eyes and my injector suggested a small 1 unit of botox under eye might smooth them out. On day 3 after the botox I developed large bags and dark circles. I looked horrible to the extend that all my friends were asking if I was feeling ok. I was told that it would wear off and return to normal in 4 months....Although the swelling has gone done considerably I am left with deep indents between eyes and nose and slight puffiness daily....I am now at the 8 month mark and regretting ever even complaining about the tiny little lines I had. I wish doctors would admit that it can cause permanent damage!

  • Reply
Hi fed up, since u didnt get injected in the under eye area your bags should get better when your muscles start contracting again. So maybe that helps a little. Good luck, and I hope u recover in a speedy time of manner.
  • Reply
Hi, im nine months out and still have eyebags from been injected under each eyelash and crowsfeet area. So sorry about your pain. I asked this question, to get a drs. Opinion and some said when been injected for crows feet and under eyes does cause bags, because the muscle that holds back the fatty tissue was weakened to much. And when that happens bags appear. They also so once we hit the four month mark all goes back to normal. But in my case it didnt. So now im stuck with my left eye bag more promiment than the other.
  • Reply
Hi notgivenup, thanks for your reply.. Wow 9 months that's a long time with no change, it really makes me sad that we do these things to look little better and to maybe boost confidence and end up feeling and looking much worse :-( I have spent a fortune now on creams that say they reduce puffiness, fine lines etc but still I have hideous bags and nothing seems to work... I have lately been trying face yoga too, but I'm not sure I'm doing more damage as some of the excercises stretch the skin under the eye, really wish I had never had it done... :-((((
  • Reply
My bags are still there 20 months later as well.
  • Reply
Hi AZJamie, where did u get injected?
  • Reply

Please someone tell me it gets better, I'm 4 weeks post botox above my eyebrows and forehead and I have horrid bags and wrinkle under my eyes and my eyelids have dropped too :-( so upset don't want go out anywhere incase anyone sees me :-(

  • Reply
I understand your pain :'(. I'm 36 weeks in and continuing to get worse. I'm heartbroken and hideous. I'm only 28 :(. I have the bags and eyelid droop too.I have pictures on the site. I pray you get better fast. This is hell.
  • Reply
Thanks for the reply anonymous104, I agree it is hell fed up of people at work saying whats up? 'Have you not been sleeping you look so tired'? I have bought myself a pair of glasses (I don't need them as have 20/20 vision) to try and hide them :-( hope and pray you get better real soon. I just hope that the bags go and I don't have them permently :-(
  • Reply

Hi, just wondering how you are all doing since your horrible botox expierence?? I had botox done in the glabella area only 7 days ago,im 38 and did not have much in the way of wrinkles,just a small frown line between eyes,anyway after going with my friend I stupidly got talked into having this done,to make me look a bit more fresher (as she said) I feel awfull, bags under my eyes are worse than I ever had,and when i smile I look all wrinkly and puffy under both eyes. i have not sleept much this last week,and have a fear of looking in mirror every morning when I wake up.To make matters worse I get married in september and Im terrified this does not go before my wedding. I will never ever get this done again,and cant beleive how stupid I was having it done in the first place,what was i thinking. hope you are all ok and any advice on what to do?.

  • Reply
I hade botox done in december and all was well. I had done again by a different doctor and i got the bags under the eye and both my eye lids has dropped. my lids are also swelling. Plus I have this unbearable body itching. I have been taking benadryl for 5 days now and is not working. My doctor gave me atarax but the botox doctor told me not to take. I read online that can cause many side effects the interaction of botox and atarax. my eyes look horrible. I will never use botox again. i rather look older. i am 48 and I look 5 years older. anyone has experienced this awful itching? my entire upppr body itches. Botox Doctor said it can not be from botox because a whole month has passed since i had the injections. my vision is also worse since the injections.
APbags
  • Reply